# SDR USAA2014011500008

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 95,383 hours, 18,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: PA100822
- Condition: Failed
- Location: Zone 200
- Part time: 79,846 hours, 14,791 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST FAILED TEST 2 EMERGENCY ESCAPE LIGHTS INOPERATIVE.  R & R SQUIB PANEL, OPS CHECKED GOOD.  UNIT FAILS FUNCTIONAL TESTING.  LAMPS L1 & L2 ARE INTERMITTENT WHEN PRESSED.  UNIT ALSO FAILS TO ILLUMINATE L5 WITH L5 & S2 PRESSED & NEGATIVE IS APPLIED TO J3-7.   SWITCH S2 HAS AN OPEN CONTACT.  ALL ITEMS R & R.
